# SDR SWAA2023121420481

- Difficulty date: November 10, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN; WING CENTER SECTION; CABLE INTERCOSTAL; O/B LOWER ATTACH ANGLE IS CRACKED AT BS 685+9; RBL 23; WL 203<[01] REMOVED AND REPLACED BRACKET ON MID CABIN; WING CENTER SECTION; CABLE INTERCOSTAL; O/B LOWER AT BS 685+9; RBL 23; WL 203 I.A.W SRM 51-40-02-0G-0;DWG#273A9112;[02] VERIFIED CORRECTIVE ACTION & AND MEASUREMENTS TABLE. CARD COMPLETE.
